Online 24/7+Friendly Toll Free Service
6-6 Pacific/9-9 Eastern (Monday-Friday)

Non-Aspirin Tablets - 100 per box

This item is discontinued. Click the "See New Item" button to see our recommended replacement item. ►

Product Description

Details

This item is discontinued. Click the "See New Item" button above or HERE to see our recommended replacement item.

Non-Aspirin - 50 2-Packs - 100 Tablets Per Dispenser Box Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helps reduce a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

Read More